MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI

TYBER MEDICAL T-PAL PROTI
Model Number 108812208
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the investigation, no trend was detected for expulsion/migration.There was no opened capa associated with complaint category expulsion/migration.The product was not returned for evaluation; therefore, could not be evaluated.A dhr review was performed and there were no nonconformances associated with this specific complaint type.The lot met release requirements.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.Tyber medical complaint number: (b)(4).
 
Event or Problem Description
01/10/2020 updated event description: on (b)(6) 2019 mis-tlif procedure was performed to treat spinal canal stenosis in l5-s1.An x-tab and the proti t-pal large (108812208) were implanted during the procedure.After decompression was performed, the surgeon moved on to intervertebral disc dissection.The implants seemed to have been located slightly off to the posterior direction, but it was confirmed that the implants were secured to the vertebral body.The surgeon implanted a rod(s) and completed final fixation of screws.The patient was x-rayed postoperatively, and it was confirmed that the implants had been secured in place.On (b)(6) 2020 it was confirmed that the proti t-pal large in question had backed out to the posterior direction.The surgeon commented the following: this adverse event might have put pressure on the nerve.The endplates were crashed which might have created a gap between the proti t-pal large.The patient is scheduled to undergo a revision procedure on (b)(6) 2020.No further information is available.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown).Unknown rods (part# unknown, lot# unknown, quantity unknown).Unknown setscrews (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
A product evaluation was conducted for this complaint.The evaluation did not identify any issue with the device.No capa and no trend were detected at the time of the evaluation.Complaints of this nature are monitored through tracking and trending.(b)(4) 4/30/2020.

Brand Name
T-PAL PROTI
Common Device Name
T-PAL PROTI
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18317
MDR Report Key9688632
Report Number3012966183-2020-00002
Device Sequence Number14298170
Product Code MAX
UDI-Device Identifier00819917021745
UDI-Public00819917021745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number108812208
Device Catalogue Number108812208
Device Lot Number135101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;